# SDR DALA2019041202412

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026636) DURING INSPECTION FOUND CRACKED TRACK RBL13.84 AND BS 727I AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK RBL 13.84 AND BTW BS 727H + 11" TO BS 727J + 8" ON AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53 REPAIR 3 AND PERFORM ER/A NO 576826-14.
